Alert archive / Louisiana / Flash Flood Warnings in 2025

Flash Flood Warning 2, NWS New Orleans, LA

March 15, 2025East Baton Rouge Parish, West Baton Rouge Parish, Louisiana

NWS New Orleans, LA issued this flash flood warning at Mar 15, 2025, 2:10 PM CDT for East Baton Rouge Parish, West Baton Rouge Parish, Louisiana. It was in force for 14 days. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 15, 2025, 2:10 PM CDT (19:10 UTC)
Expired
Mar 29, 2025, 10:00 PM CDT
In force
14 days
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Emergency
Flash flood emergency
Flood severity
None

Counties East Baton Rouge Parish, LA, West Baton Rouge Parish, LA

The radar

The Hammond radar (KHDC), 69 km from the middle of the area, began a volume at 19:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 29, 6:51 PM CDTFLASH FLOOD3 Nnw Gardere, LAHigh water covering roads. Depth is halfway up car tires.
Mar 29, 8:16 PM CDTFLASH FLOOD1 Nw Westminster, LAHigh water covering the road at the intersection of Essen Lane and United Plaza Blvd. in Baton Rouge.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 7.2 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2025-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2106 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2025-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 267 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2106 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
485 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
267 m²/s²
0-3 km storm-relative helicity
372 m²/s²
Significant tornado parameter
2.9
Supercell composite
14.6

Open this sounding in Storm Lab

The text

As transmitted.

549 
WGUS54 KLIX 151910
FFWLIX
LAC033-121-152115-
/O.NEW.KLIX.FF.W.0002.250315T1910Z-250315T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New Orleans LA
210 PM CDT Sat Mar 15 2025

The National Weather Service in New Orleans has issued a

* Flash Flood Warning for...
  Southwestern East Baton Rouge Parish in southeastern Louisiana...
  East Central West Baton Rouge Parish in southeastern Louisiana...

* Until 415 PM CDT.

* At 210 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. Additional rainfall amounts up to 1 inch are possible 
  in the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Baton Rouge, Baker, Port Allen, Merrydale, Brownfields, 
  Westminster and Baton Rouge Airport.

This includes the following Interstates...
	Interstate 10 in Louisiana between mile markers 153 and 161.
	Interstate 12 near mile marker 1.
	Interstate 110 in Louisiana between mile markers 1 and 8.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3059 9105 3052 9106 3046 9108 3038 9111
      3039 9117 3041 9124 3061 9122

FLASH FLOOD...RADAR INDICATED

$$

JL
6 follow-up statements
990 
WGUS74 KLIX 152103
FFSLIX

Flash Flood Statement
National Weather Service New Orleans LA
403 PM CDT Sat Mar 15 2025

LAC033-121-152113-
/O.CAN.KLIX.FF.W.0002.000000T0000Z-250315T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
East Baton Rouge LA-West Baton Rouge LA-
403 PM CDT Sat Mar 15 2025

...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHWESTERN EAST BATON 
ROUGE AND EAST CENTRAL WEST BATON ROUGE PARISHES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures or areas 
with ponding water.

&&

LAT...LON 3059 9105 3052 9106 3046 9108 3038 9111
      3039 9117 3041 9124 3061 9122

$$

JL
873 
WGUS54 KLIX 292322
FFWLIX
LAC033-121-300230-
/O.NEW.KLIX.FF.W.0002.250329T2322Z-250330T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New Orleans LA
622 PM CDT Sat Mar 29 2025

The National Weather Service in New Orleans has issued a

* Flash Flood Warning for...
  Southwestern East Baton Rouge Parish in southeastern Louisiana...
  Southeastern West Baton Rouge Parish in southeastern Louisiana...

* Until 930 PM CDT.

* At 622 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 3 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Baton Rouge, Baker, Port Allen, Oak Hills Place, Addis, Brusly, 
  Merrydale, Westminster, Gardere, Brownfields, Inniswold, Village 
  St. George, Shenandoah, Old Jefferson and Baton Rouge Airport.

This includes the following Interstates...
	Interstate 10 in Louisiana between mile markers 146 and 165.
	Interstate 12 between mile markers 1 and 6.
	Interstate 110 in Louisiana between mile markers 1 and 8.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3051 9135 3058 9124 3058 9112 3042 9101
      3038 9101 3035 9105 3034 9109 3033 9128
      3041 9134

FLASH FLOOD...RADAR INDICATED

$$

HRL
965 
WGUS74 KLIX 300017
FFSLIX

Flash Flood Statement
National Weather Service New Orleans LA
717 PM CDT Sat Mar 29 2025

LAC121-300027-
/O.CAN.KLIX.FF.W.0002.000000T0000Z-250330T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
West Baton Rouge LA-
717 PM CDT Sat Mar 29 2025

...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHEASTERN WEST BATON 
ROUGE PARISH...

Flooding is no longer expected to pose a threat. Please continue to 
heed remaining road closures.

A Flood Watch remains in effect until 700 AM CDT Sunday for portions 
of southeast Louisiana and southern Mississippi.

&&

LAT...LON 3042 9101 3038 9101 3035 9105 3034 9109
      3038 9120 3042 9120 3043 9120 3044 9120
      3045 9120 3046 9120 3047 9120 3048 9120
      3051 9119 3051 9116 3049 9110

$$

LAC033-300230-
/O.CON.KLIX.FF.W.0002.000000T0000Z-250330T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
East Baton Rouge LA-
717 PM CDT Sat Mar 29 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM CDT THIS 
EVENING FOR SOUTH CENTRAL EAST BATON ROUGE PARISH...

At 717 PM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 2.5 and 3.5 inches of rain have 
fallen. Additional rainfall amounts of 1 to 2 inches are possible in 
the warned area. Flash flooding is already occurring.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Radar.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  Baton Rouge, Port Allen, Oak Hills Place, Westminster, Inniswold, 
  Gardere, Village St. George, Merrydale, Shenandoah and Old 
  Jefferson.

This includes the following Interstates...
	Interstate 10 in Louisiana between mile markers 155 and 166.
	Interstate 12 between mile markers 1 and 6.
	Interstate 110 in Louisiana between mile markers 1 and 5.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3042 9101 3038 9101 3035 9105 3034 9109
      3038 9120 3042 9120 3043 9120 3044 9120
      3045 9120 3046 9120 3047 9120 3048 9120
      3051 9119 3051 9116 3049 9110

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

HRL
120 
WGUS74 KLIX 300048
FFSLIX

Flash Flood Statement
National Weather Service New Orleans LA
748 PM CDT Sat Mar 29 2025

LAC033-300230-
/O.CON.KLIX.FF.W.0002.000000T0000Z-250330T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
East Baton Rouge LA-
748 PM CDT Sat Mar 29 2025

...FLASH FLOOD EMERGENCY FOR WESTMINSTER...

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM CDT THIS 
EVENING FOR SOUTH CENTRAL EAST BATON ROUGE PARISH...

At 748 PM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 3.5 and 4.5 inches of rain have 
fallen. Additional rainfall amounts of 1 to 2 inches are possible in 
the warned area. Flash flooding is already occurring.

This is a FLASH FLOOD EMERGENCY for Westminster. This is a 
PARTICULARLY DANGEROUS SITUATION. SEEK HIGHER GROUND NOW!

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Radar.

IMPACT...This is a PARTICULARLY DANGEROUS SITUATION. SEEK HIGHER
         GROUND NOW! Life threatening flash flooding of low water
         crossings, small creeks and streams, urban areas,
         highways, streets and underpasses.

Some locations that will experience flash flooding include...
  Baton Rouge, Oak Hills Place, Inniswold, Westminster, Shenandoah 
  and Old Jefferson.

This includes the following Interstates...
	Interstate 10 in Louisiana between mile markers 162 and 164.
	Interstate 12 between mile markers 2 and 6.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now! This is an extremely dangerous and 
life-threatening situation. Do not attempt to travel unless you are 
fleeing an area subject to flooding or under an evacuation order.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3038 9107 3038 9110 3045 9110 3045 9105
      3042 9101 3038 9101 3037 9104

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CATASTROPHIC

$$

HRL
966 
WGUS54 KLIX 300158
FFWLIX
LAC033-300300-
/O.EXT.KLIX.FF.W.0002.000000T0000Z-250330T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New Orleans LA
858 PM CDT Sat Mar 29 2025

The National Weather Service in New Orleans has extended the

* Flash Flood Warning for...
  South Central East Baton Rouge Parish in southeastern Louisiana...

* Until 1000 PM CDT.

* At 858 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 4 and 5 inches of rain 
  have fallen. Flooding impacts will continue, but no additional 
  rainfall is expected. Flash flooding is ongoing.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Baton Rouge, Oak Hills Place, Inniswold, Westminster, Shenandoah 
  and Old Jefferson.

This includes the following Interstates...
	Interstate 10 in Louisiana between mile markers 162 and 164.
	Interstate 12 between mile markers 2 and 6.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3038 9107 3038 9110 3045 9110 3045 9105
      3042 9101 3038 9101 3037 9104

FLASH FLOOD...RADAR INDICATED

$$

HRL
841 
WGUS74 KLIX 300258
FFSLIX

Flash Flood Statement
National Weather Service New Orleans LA
958 PM CDT Sat Mar 29 2025

LAC033-300308-
/O.EXP.KLIX.FF.W.0002.000000T0000Z-250330T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
East Baton Rouge LA-
958 PM CDT Sat Mar 29 2025

...FLASH FLOOD WARNING WILL EXPIRE AT 10 PM CDT THIS EVENING FOR 
SOUTH CENTRAL EAST BATON ROUGE PARISH...

Flood waters have receded. The heavy rain has ended. Flooding is no 
longer expected to pose a threat. Please continue to heed remaining 
road closures.

A Flood Watch remains in effect until 700 AM CDT Sunday for portions 
of southeast Louisiana and southern Mississippi.

&&

LAT...LON 3038 9107 3038 9110 3045 9110 3045 9105
      3042 9101 3038 9101 3037 9104

$$

HRL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Mar 15, 12:34 PM CDT, 1 hour 36 minutes earlier.

Area forecast discussion, Mar 15, 12:34 PM CDT, 1 hour 36 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
1234 PM CDT Sat Mar 15 2025

...New AVIATION...

.UPDATE...
Issued at 1115 AM CDT Sat Mar 15 2025

PDS Tornado Watch 45 has been issued for all but the South Shore
and the MS coastal counties until 23Z today. Strong forcing with
the approach of a 100 kt midlevel jet is providing very strong
forcing across the CWA. Meanwhile, thermodynamics and shear are
very impressive with effective helicities exceeding 300 m2/s2...
effective STPs of 4-6 and MLCAPEs 2000-2500 J/kg. Convection will
continue to become better organized through the remainder of the
daylight hours as the entire area marches eastward. More discrete
cells will pose the greatest risk of tornadoes, some potentially
long-lived and strong. ANother PDS Tornado Watch will likely be
issued for the remainder of the CWA, mainly north of I-10/I-12 per
the latest SWOMCD from SPC.

Dry slotting on the back side of this system will produce a sharp
cutoff to the rain during the afternoon and early evening hours
for most of the CWA. The last of the convection should end by 02Z
this evening across the MS coast.

Expanded the Wind Advisory for the entire CWA given the falling
pressures and strengthening southerly gradient flow. Expect gusts
to 40-45 kt at times even across the Florida parishes and the MS
coast.

&&

.SHORT TERM...
(Today through Sunday)
Issued at 300 AM CDT Sat Mar 15 2025

Negative tilt cyclone over Iowa will continue to move northeast
into Ontario later today. The next mid-level speed max will move
into Texas later this morning, then lift northeastward through the
lower Mississippi River Valley this afternoon and evening. Deep
moisture is already in place, as the midnight special sounding
showed a precipitable water value of 1.73 inches, CAPE values in
excess of 2000 J/KG, helicity values around 300 m2/s2 and 7-8C/KM
mid-level lapse rates. Convective temperatures on forecast soundings are
in the upper 70s. Considering that at 2 AM CDT, temperatures
remain in the lower and middle 70s, any breaks in the cloud cover
at all will allow us to reach the convective temperature.

So, the airmass will certainly support severe weather, just
waiting for the lifting mechanism. While the best lift will be
just north of our CWA, where SPC is carrying a High Risk, we
expect there to be enough organized lift with the trough nearing
the area to produce at least scattered to broken areal coverage
of convection to develop by mid-morning, continuing through the
afternoon hours. The first hints of that can already be seen with
storms developing over east Texas within Severe Thunderstorm Watch
43 that has recently been issued. Most of the area is under a
Moderate Risk, which is a fairly rare occurrence for our area. If
there's a failure mode, it might be that areas near the coast
remain stuck under an inversion, weakening low level instability,
keeping convection elevated. Probably will see watches for
portions of the area by mid to late morning, running through much
of the afternoon hours. Even in areas that don't see
thunderstorms, it's going to be pretty windy, especially near and
south of the Interstate 10 corridor, where a Wind Advisory will be
in effect during the late morning and afternoon hours. The
advisory may need to be expanded slightly northward later this
morning. Additionally, the strong winds will bring tide levels
about a foot above normal to the Mississippi coast, where a
Coastal Flood Advisory will be in effect through this evening.

The passage of the trough and surface front late this afternoon
and evening will end any threat of precipitation, with much drier
air moving into the area on Sunday. Dew points that are around 70
degrees this morning are expected to be in the 30s and 40s Sunday
afternoon. A 15 to 20 mph wind on Sunday will make it feel cooler
than the 60s to mid 70s that are forecast for high temperatures.

&&

.LONG TERM...
(Sunday night through Friday)
Issued at 300 AM CDT Sat Mar 15 2025

With much drier air in place Sunday night, it's not much of a
surprise that low temperatures will be considerably cooler by
sunrise Monday with portions of the northern half of the area
potentially seeing temperatures at sunrise in the upper 30s, and
only a bit warmer than that Tuesday morning, before the center of
the surface high moves to the east of the area. However, the dry
air in place should allow daytime temperatures to rebound into the
lower to mid 70s, which is actually a couple degrees above
normal.

The next upper trough will move from the Southern Plains Wednesday
morning to eastern Canada by Thursday morning. A cold front will
move across the area Wednesday night, but any moisture return will
be very weak. Any precipitation will likely just be isolated rain
showers, as dew points probably won't get much past 60 degrees.
That will bring another brief period of cooler temperatures for
Thursday and Thursday night, before temperatures warm above normal
for next weekend.

&&

.AVIATION...
(18Z TAFS)
Issued at 1224 PM CDT Sat Mar 15 2025

Strong southerly gradient winds due to falling pressures and a LLJ
of 50-60 kt will prevail ahead of the line of storms. Brief
surface gusts to 40-45 kt will occur. Mainly MVFR ceilings are
expected along and ahead of the developing convection which
currently extends just east of a KMCB to KBTR line. Brief IFR
conditions will be possible within the showers and thunderstorms
as they move eastward this afternoon and early this evening. The
line of storms will clear the entire area by 02Z this evening.
Adjusted the convective timing similar to the last few HRRR runs
for all the TAF sites. Rapid drying due to a dry slot on the back
side of this synoptic system will promote clearing skies later
this afternoon and into tonight from west to east. As a result,
will go with VFR conditions developing quickly once the rain ends.

&&

.MARINE...
Issued at 300 AM CDT Sat Mar 15 2025

No plans to change marine headlines at this time. While there may
be a few gale force gusts over the tidal lakes and Mississippi
Sound, the larger threat will be over the open waters. With the
passage of the trough and front, conditions should improve
somewhat by the overnight hours. We may still need Small Craft
Exercise Caution headlines, or extended advisories for some or
most waters Sunday into Monday. Additional advisories may be
necessary at mid-week next week with the following system.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  79  51  69  39 /  90  10   0   0
BTR  82  52  72  42 /  80   0   0   0
ASD  80  56  75  40 /  80  10   0   0
MSY  80  57  72  50 /  80   0   0   0
GPT  75  56  72  44 /  80  40   0   0
PQL  79  57  77  40 /  80  60   0   0

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Wind Advisory until 7 PM CDT this evening for LAZ034>037-039-
     046>048-056>060-064>071-076>090.

GM...Small Craft Advisory until 7 AM CDT Sunday for GMZ530-532-534.

     Gale Warning until 7 PM CDT this evening for GMZ536-538-550-552-
     555-557-570-572-575-577.

     Small Craft Advisory from 7 PM this evening to 7 AM CDT Sunday
     for GMZ536-538-550-552-555-557-570-572-575-577.

MS...Wind Advisory until 7 PM CDT this evening for MSZ068>071-077-
     083>088.

     Coastal Flood Advisory until 1 AM CDT Sunday for MSZ086>088.

GM...Small Craft Advisory until 7 AM CDT Sunday for GMZ532-534.

     Gale Warning until 7 PM CDT this evening for GMZ538-550-552-555-
     557-570-572-575-577.

     Small Craft Advisory from 7 PM this evening to 7 AM CDT Sunday
     for GMZ538-550-552-555-557-570-572-575-577.

&&

SHORT TERM...RW
LONG TERM....RW
AVIATION...MB
MARINE...RW
UPDATE...MB

In the hours before

Special weather statement, Mar 15, 11:00 AM CDT, 3 hours 10 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1100 AM CDT Sat Mar 15 2025

LAZ036-037-046>048-071-083>086-151700-
Iberville LA-Northern Livingston LA-St. Helena LA-
Southern Livingston LA-Northern Tangipahoa LA-East Feliciana LA-
Western Ascension LA-West Baton Rouge LA-East Baton Rouge LA-
Eastern Ascension LA-
1100 AM CDT Sat Mar 15 2025

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF NORTHWESTERN
ASCENSION, SOUTHEASTERN WEST BATON ROUGE, ST. HELENA, LIVINGSTON,
EAST FELICIANA, SOUTHEASTERN IBERVILLE, NORTHWESTERN TANGIPAHOA AND
EAST BATON ROUGE PARISHES THROUGH NOON CDT
...

At 1059 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Clinton to near Gardere. Movement was
northeast at 45 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Westminster, Plaquemine, Greensburg, French Settlement, Brusly,
Tangipahoa, Watson, Darlington, Norwood, Pride, Baker, Bayou Sorrel,
Shenandoah, Greenwell Spring, Easleyville, Montpelier, Old Jefferson,
Baton Rouge, Merrydale, and Zachary.

This includes the following Interstates...
 Interstate 10 in Louisiana between mile markers 148 and 176.
 Interstate 12 between mile markers 1 and 30.
 Interstate 55 in Louisiana between mile markers 49 and 66.
 Interstate 110 in Louisiana between mile markers 1 and 8.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 600 PM CDT for southeastern
Louisiana...and southern Mississippi.

&&

LAT...LON 3100 9112 3100 9044 3033 9068 3008 9137
      3010 9139 3010 9143
TIME...MOT...LOC 1559Z 225DEG 41KT 3087 9093 3036 9120

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Schlotz
Local storm report, Mar 15, 12:42 PM CDT, 1 hour 28 minutes before
Preliminary Local Storm Report
National Weather Service New Orleans LA
1242 PM CDT Sat Mar 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1219 PM     Tornado          6 ENE Kentwood          30.98N 90.42W
03/15/2025                   Tangipahoa         LA   Fire Dept/Rescue

            Structural damage and roads blocked; likely
            tornado.

&&

LNN
Local storm report, Mar 15, 12:59 PM CDT, 1 hour 11 minutes before
Preliminary Local Storm Report
National Weather Service New Orleans LA
1259 PM CDT Sat Mar 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1242 PM     Tornado          7 W Tylertown           31.11N 90.26W
03/15/2025                   Walthall           MS   Law Enforcement

            Damage to a trailer park; likely tornado.

&&

LNN

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 11:00 AM CDTSpecial Weather StatementLIXEast Baton Rouge, East Feliciana, Iberville, Livingston, Saint Helena60 min
Mar 15, 11:59 AM CDTSevere Thunderstorm WarningLIXSaint Helena, Tangipahoa, Washington46 min
Mar 15, 12:10 PM CDTTornado WarningLIXSaint Helena, Tangipahoa, Washington50 min
Mar 15, 1:00 PM CDTTornado WarningLIXTangipahoa, Washington31 min
Mar 15, 1:08 PM CDTSevere Thunderstorm WarningLIXEast Feliciana, Iberville, Pointe Coupee, West Feliciana52 min
Mar 15, 1:12 PM CDTAreal Flood AdvisoryLIXEast Baton Rouge, Saint Tammany, West Baton Rouge15 days
Mar 15, 1:43 PM CDTTornado WarningLIXSaint Tammany, Tangipahoa, Washington47 min
Mar 15, 1:46 PM CDTTornado WarningLIXSaint Helena, Tangipahoa44 min
Mar 15, 3:27 PM CDTHigh Wind WarningLIXJefferson, Orleans, Plaquemines, Saint Bernard, Saint Tammany4 hr
Mar 15, 4:05 PM CDTSpecial Marine WarningLIX25 min
Mar 15, 4:17 PM CDTTornado WarningLIXSaint Tammany28 min
Mar 15, 4:22 PM CDTSevere Thunderstorm WarningLIXJefferson, Lafourche, Saint Charles, Saint John the Baptist53 min
Mar 15, 4:27 PM CDTTornado WarningLIXSaint Tammany, Washington12 min
Mar 15, 4:36 PM CDTSpecial Marine WarningLIX54 min
Mar 15, 4:51 PM CDTAreal Flood AdvisoryLIXJefferson, Lafourche, Saint Charles, Saint John the Baptist62 min
Mar 15, 5:09 PM CDTSevere Thunderstorm WarningLIXSaint Tammany, Washington51 min
Mar 15, 5:20 PM CDTAreal Flood AdvisoryLIXJefferson, Orleans, Plaquemines, Saint Bernard, Saint Charles72 min
Mar 15, 5:31 PM CDTFlash Flood Warning EmergencyLIXSaint Tammany15 days
Mar 15, 5:32 PM CDTSevere Thunderstorm WarningLIXOrleans, Saint Tammany43 min
Mar 15, 5:52 PM CDTFlash Flood Warning EmergencyLIXJefferson, Orleans15 days
Mar 15, 6:18 PM CDTSpecial Weather StatementLIXOrleans57 min

Nearby

Flash Flood Warnings in Louisiana, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.